# SDR USAA2010030890535

- Difficulty date: February 11, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Part serial: 0114
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON RUDDER EXTERNAL SKIN AT RUDDER STA 63.59 & 6 INCHES AFT OF LEFT LEADING EDGE.  REPAIRED RUDDER EXTERNAL SKIN AT RUDDER STA 63.59 & 6 INCHES AFT OF LEFT LEADING EDGE IAW EA 132873.
